Drug-induced pleural disease is uncommon and less known to clinicians than drug-induced parenchymal lung disease. Pleural reactions from drugs manifest as pleural effusions, pleural thickening, or pleuritic chest pain, and may occur in the absence of parenchymal infiltrates. The clinician should be cognizant of the possibility of a drug-induced pleural reaction. A detailed drug history, temporal relationship between symptom onset and initiation of therapy, and pleural fluid eosinophilia should raise the suspicion of a drug-related process. We suspect that as new drugs are marketed in the United States, the number of drugs that result in pleuropulmonary toxicity will continue to increase. Moreover, if the cause of an exudative pleural effusion is not clinically obvious after pleural fluid analysis, drug therapy withdrawal should be a consideration if clinically appropriate before initiating an extensive diagnostic evaluation that may entail unnecessary economic burden and discomfort for the patient.